# SDR 98ZZZX2480

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Pulley Guard
- Part number: 369D25621
- Condition: Worn
- Location: Oil Cooler Fan
- Component: 369D25100701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE OIL COOLER BLOWER PULLEY GUARD ON THE M/R TRANSMISSION WAS FOUND TO BE SEVERELY WORN IN THE AREA OF THE BLOWER BELT.  NO EVIDENCE OF BELT DAMAGE.  REPLACED PULLEY GUARD.
